# SDR AU510001553

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 7321861001
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT DISAGEE MESSAGE.  INVESTIGATION FOUND THAT THE INBOARD LEADING EDGE SLAT BYPASS VALVE ROTARY ACTUATOR WAS INTERMITTENT IN OPERATION.
